my14 year old son was diagnosed with schizophrenia about 6 months ago and was subscribed rhispodone .the dr reacently changed it to abilify because my son was getting man boobs.i don't agree with the change, not at all. hasn't changed his way of thinking or anything. get is cranky mood swings always, and major headaches. what should we do? I stopped him from taking it. now im waiting for the doctor to call me back its been one day. my son cant even focuss at school.
ljpoli; This new drug is very effective for most people with your sons problems but it takes a few weeks to kick in and he is having withdrawls from the Risperdal you never want to just stop the medication the side effect your doctor is talking about is very true and they are to look for this because of lawsuits by the patients and the manufacture plus making your son feel very bad about having or getting boobs. I hope you got this resolved and give the Abilify a good try.Chuck1957
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 5 answers
Posted 29 Apr 2010 • 2 answers
Posted 16 Apr 2011 • 2 answers
Posted 7 Apr 2012 • 1 answer
Posted 10 Nov 2013 • 2 answers